Denecke, Klaus, and Wismath, Shelly L.. "Complexity of terms, composition, and hypersubstitution.." International Journal of Mathematics and Mathematical Sciences 2003.15 (2003): 959-969. <http://eudml.org/doc/50113>.
@article{Denecke2003,
author = {Denecke, Klaus, Wismath, Shelly L.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {complexity of terms; solid varieties; hypersubstitutions},
language = {eng},
number = {15},
pages = {959-969},
publisher = {Hindawi Publishing Corporation, New York},
title = {Complexity of terms, composition, and hypersubstitution.},
url = {http://eudml.org/doc/50113},
volume = {2003},
year = {2003},
}
TY - JOUR
AU - Denecke, Klaus
AU - Wismath, Shelly L.
TI - Complexity of terms, composition, and hypersubstitution.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2003
PB - Hindawi Publishing Corporation, New York
VL - 2003
IS - 15
SP - 959
EP - 969
LA - eng
KW - complexity of terms; solid varieties; hypersubstitutions
UR - http://eudml.org/doc/50113
ER -